American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] C. E. Burgess. Embeddings of surfaces in euclidean three-space. Bull. Amer. Math. Soc. 81 (1975) 795-818. MR 0375319.
Abstract, references, and article information   
View Article: PDF

[2] J. McPherson and Geoffrey Hemion. Locally prime arcs with finite penetration index. Bull. Amer. Math. Soc. 80 (1974) 531-534. MR 0331364.
Abstract, references, and article information   
View Article: PDF

[3] Harvey Rosen. Piercing points on a special arc . Proc. Amer. Math. Soc. 46 (1974) 438-442. MR 0356025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Arnold C. Shilepsky. Homogeneity and extension properties of embeddings of $S\sp{1}$ in $E\sp{3}$ . Trans. Amer. Math. Soc. 195 (1974) 265-276. MR 0341494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] O. G. Harrold. A class of wild closed curves that span orientable surfaces . Proc. Amer. Math. Soc. 38 (1973) 640-642. MR 0322851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James M. McPherson. The calculation of penetration indices for exceptional wild arcs . Trans. Amer. Math. Soc. 185 (1973) 137-149. MR 0326706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia